MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, Ø 4.8 MM, RN, SLA 8.0 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, Ø 4.8 MM, RN, SLA 8.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 043.251S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2008 in ada 18.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with bone type iii and previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
SP, Ø 4.8 MM, RN, SLA 8.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key25785787
Report Number0001222315-2026-002083
Device Sequence Number9633244
Product Code DZE
UDI-Device Identifier07630031700995
UDI-Public07630031700995
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/10/2026
Report Date (Section F) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Catalogue Number043.251S
Device Lot NumberC4749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/10/2026
Device Age238 MO
Event Location Other
Date Report to Manufacturer06/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale